# SDR AALA20190711006

- Difficulty date: July 7, 2019
- Submitted: July 12, 2019
- Operation: Air carrier
- Aircraft: N932NN
- Make and model: Boeing 737823
- Aircraft serial: 33488
- Aircraft time: 19,446 hours, 7,871 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Expansion Joint
- Part number: 143A524035
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CABIN EXPANSION JOINT CRACKED LEFT OF CENTERLINE AT BS 520. REPLACED EXPANSION JOINT PER 551-00-05-1.
